On the equation grad f = M grad g

Max Jodeit, Peter J. Olver

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The system of differential equations ∂f = M∂g, where M is a given square matrix, arises in many contexts. A complete solution to this problem in the case when M is a constant matrix is presented here. Applications to continuum mechanics and biHamiltonian systems are indicated.

Original languageEnglish (US)
Pages (from-to)341-358
Number of pages18
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume116
Issue number3-4
DOIs
StatePublished - 1990

Bibliographical note

Funding Information:
* Research supported in part by NSF Grant DMS 89-01600.

Fingerprint Dive into the research topics of 'On the equation grad f = M grad g'. Together they form a unique fingerprint.

Cite this